# SDR COMA0860115

- Difficulty date: February 8, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 18,359 hours, 15,096 cycles
- Engine: Ge CF343A1
- Engine time: 20,546 hours, 17,114 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807584
- Condition: Vibration
- Location: Right
- Part time: 3,957 hours, 3,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLIGHT 5024 - DURING CRUISE, RIGHT ENGINE N1 VIBE SHOWED AMBER DASHES AT IDLE AND RIGHT ENGINE VIBE INDICATION SHOWED 3.0.  DECLARED EMERGENCY, DIVERTED TO STL, LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE.  NO FURTHER DEFECTS.
